MAUDE Adverse Event Report: TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD

TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD
Model Number LCT, TP SMK 30G 100CT24/CASE DK BL
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Lancets were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 19-dec-2024 to ensure the customer¿s initial concern was resolved- the customer is comfortable with the replacement products.
 
Event or Problem Description
Consumer reported complaint for the trueplus lancets.Customer stated that the needle comes out with the cap.The package was not open or damaged when received by the customer.The customer has used at least half of the box of lancets; customer stated some work and some do not.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 13-feb-2025: h6: updated fda¿s type, findings and conclusions codes.H10: lancets were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using lancets from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-028: there was not enough information to determine the mlurc.

Brand Name
LANCET-100
Common Device Name
LANCET, BLOOD
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key21040956
Report Number1000113657-2024-00508
Device Sequence Number8538939
Product Code QRK
UDI-Device Identifier00010939701442
UDI-Public(01)00010939701442(17)271111(10)220964NM
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K220475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLCT, TP SMK 30G 100CT24/CASE DK BL
Device Lot Number220964NM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date12/03/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown